Use Ayurveda medicine- steorids is whats making your husband and will give your husband all the other side effects mentioned. Get rid of sterois and you will see the swelling gone. Ayurveda herbs will work slowly but slowly--- you have to go to an ayurveda doctor who will treat the cause of the disease not symptoms.
How is your husband? Proteinuria describes a condition in which urine contains an abnormal amount of protein. Proteins from the blood can escape into the urine when the filters of the kidney, called glomeruli, are damaged. Inflammation in the glomeruli is called glomerulonephritis, or simply nephritis. This may be due to medical conditions such as diabetes, hypertension, and other forms of kidney diseases.
Because the protein has left the body, the blood can no longer soak up enough fluid and swelling in the hands, feet, abdomen, or face may be observed such as seen in your husband. If your husband has persistent proteinuria additional tests must be done to evaluate his kidney function. In addition to blood glucose and blood pressure control, the National Kidney Foundation recommends restricting dietary salt and protein. The extent of the damage to the kidneys must first be evaluated by his doctors. An oral steroid may be prescribed for his proteinuria proteinuria.
The side effects of steroids may include adrenal suppression, insomnia, euphoria glaucoma and cataract formation, fatigue or weakness, abdominal pain, infections, pain in the hips or shoulders, osteoporosis, occurrence of acne and sleeplessness. Some of the less serious side effects of prednisone include weight gain, stretch marks on the skin, swelling in the face, nervousness, increase in appetite and hyperactivity. Discuss any worries with your doctor and work with him for your husband's management plan. The outlook will depend on his present condition.
Take care and regards.